Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The approximation of the exact boundary conditions at an artificial boundary for linear elastic equations and its applications
HTML articles powered by AMS MathViewer

by Hou De Han and Xiao Nan Wu PDF
Math. Comp. 59 (1992), 21-37 Request permission

Abstract:

The exterior boundary value problems of linear elastic equations are considered. A sequence of approximations to the exact boundary conditions at an artificial boundary is given. Then the original problem is reduced to a boundary value problem on a bounded domain. Furthermore, a finite element approximation of this problem and optimal error estimates are obtained. Finally, a numerical example shows the effectiveness of this method.
References
Similar Articles
Additional Information
  • © Copyright 1992 American Mathematical Society
  • Journal: Math. Comp. 59 (1992), 21-37
  • MSC: Primary 35J25; Secondary 35A35, 65N30, 73C02, 73V05
  • DOI: https://doi.org/10.1090/S0025-5718-1992-1134732-0
  • MathSciNet review: 1134732